IJPAM: Volume 92, No. 2 (2014)

POSITIVE SOLUTIONS FOR BOUNDARY VALUE PROBLEM
OF SINGULAR FRACTIONAL FUNCTIONAL
DIFFERENTIAL EQUATION

Limei Song
School of Mathematics
Jiaying University
Meizhou, Guangdong, 514015, P.R. CHINA


Abstract. In this paper, we consider a class of singular fractional order functional differential equations with delay. By means of a fixed point theorem on cones, some sufficient conditions for the existence of at least one or two positive solutions for the boundary value problem are established.

We also give examples to illustrate the applicability of our main results.

Received: October 11, 2013

AMS Subject Classification: 26A33, 34B18

Key Words and Phrases: singular problem, fractional functional differential equation, boundary value problem, fixed point theorem, Positive solution

Download paper from here.




DOI: 10.12732/ijpam.v92i2.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 2
Pages: 169 - 179

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).